Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 238, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Dec 14, 2012, 5:13 PM CST for Collingsworth County, Wheeler County, Texas. It was in force for 68 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2012, 5:13 PM CST (23:13 UTC)
- Expired
- Dec 14, 2012, 6:21 PM CST
- In force
- 68 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Collingsworth County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 137 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 5:34 PM CST | TSTM WND DMG | 2 N Wellington, TX | A FIFTH WHEELER TRAILER WAS FLIPPED OVER WHILE BEING PULLED BY A PICKUP AT THE INTERSECTION OF U.S. HIGHWAY 83 AND HIGHWAY 203. 8 TO 12 INCH DIAMETER TREE LIMBS DOWN ON ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 14, 2:28 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
743
WUUS54 KAMA 142313
SVRAMA
TXC087-483-150045-
/O.NEW.KAMA.SV.W.0238.121214T2313Z-121215T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
513 PM CST FRI DEC 14 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
WHEELER COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 645 PM CST
* AT 509 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTH OF LEFORS TO 12 MILES
NORTHEAST OF HEDLEY TO 3 MILES SOUTHWEST OF MEMPHIS...AND MOVING
EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON... SHAMROCK... WHEELER...
TWITTY... SAMNORWOOD... QUAIL...
NEW MOBEETIE... LUTIE... LELA...
KELLERVILLE... DOZIER... DODSON...
BRISCOE... ALLISON... MOBEETIE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE EXHIBITED SOME ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3474 10000 3475 10054 3562 10054 3562 9999
TIME...MOT...LOC 2313Z 260DEG 49KT 3554 10076 3504 10051
3470 10050
$$
LG5 follow-up statements
657
WWUS54 KAMA 142327
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
527 PM CST FRI DEC 14 2012
TXC087-483-150045-
/O.CON.KAMA.SV.W.0238.000000T0000Z-121215T0045Z/
WHEELER TX-COLLINGSWORTH TX-
527 PM CST FRI DEC 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COLLINGSWORTH
AND WHEELER COUNTIES UNTIL 645 PM CST...
AT 522 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF MIAMI TO 2 MILES SOUTHWEST OF DOZIER
TO 11 MILES EAST OF MEMPHIS...MOVING EAST AT 55 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
WELLINGTON... SHAMROCK... WHEELER...
TWITTY... SAMNORWOOD... QUAIL...
NEW MOBEETIE... LUTIE... LELA...
KELLERVILLE... DOZIER... DODSON...
BRISCOE... ALLISON... MOBEETIE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SOME OF THESE STORMS HAVE EXHIBITED ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3474 10000 3475 10054 3562 10054 3562 9999
TIME...MOT...LOC 2327Z 260DEG 49KT 3557 10052 3507 10028
3473 10027
$$
LG909
WWUS54 KAMA 142336
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
536 PM CST FRI DEC 14 2012
TXC087-483-150045-
/O.CON.KAMA.SV.W.0238.000000T0000Z-121215T0045Z/
WHEELER TX-COLLINGSWORTH TX-
536 PM CST FRI DEC 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COLLINGSWORTH
AND WHEELER COUNTIES UNTIL 645 PM CST...
AT 530 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF NEW MOBEETIE TO 3 MILES EAST OF
SAMNORWOOD TO 8 MILES SOUTH OF WELLINGTON...MOVING EAST AT 50 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
WELLINGTON... SHAMROCK... WHEELER...
TWITTY... SAMNORWOOD... QUAIL...
NEW MOBEETIE... LUTIE... LELA...
KELLERVILLE... DOZIER... DODSON...
BRISCOE... ALLISON... MOBEETIE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE EXHIBITED ROTATION. TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3474 10000 3475 10054 3562 10054 3562 9999
TIME...MOT...LOC 2335Z 260DEG 49KT 3559 10038 3508 10015
3474 10014
$$
LG502
WWUS54 KAMA 142350
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
550 PM CST FRI DEC 14 2012
TXC087-483-150045-
/O.CON.KAMA.SV.W.0238.000000T0000Z-121215T0045Z/
WHEELER TX-COLLINGSWORTH TX-
550 PM CST FRI DEC 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COLLINGSWORTH
AND WHEELER COUNTIES UNTIL 645 PM CST...
AT 548 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF BRISCOE TO 7 MILES SOUTH OF
TEXOLA TO 3 MILES EAST OF DODSON...MOVING EAST AT 55 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
WELLINGTON... SHAMROCK... WHEELER...
TWITTY... SAMNORWOOD... QUAIL...
NEW MOBEETIE... LUTIE... LELA...
KELLERVILLE... DOZIER... DODSON...
BRISCOE... ALLISON... MOBEETIE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3476 10053 3562 10053 3562 10000 3475 9999
TIME...MOT...LOC 2350Z 260DEG 49KT 3563 10017 3512 9995
3478 9994
$$
LG903
WWUS54 KAMA 142358
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
558 PM CST FRI DEC 14 2012
TXC087-483-150045-
/O.CON.KAMA.SV.W.0238.000000T0000Z-121215T0045Z/
WHEELER TX-COLLINGSWORTH TX-
558 PM CST FRI DEC 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COLLINGSWORTH
AND WHEELER COUNTIES UNTIL 645 PM CST...
AT 557 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF ALLISON TO 8 MILES SOUTH OF TEXOLA TO
NEAR DODSON...MOVING EAST AT 55 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
WELLINGTON... SHAMROCK... WHEELER...
TWITTY... SAMNORWOOD... QUAIL...
NEW MOBEETIE... LUTIE... LELA...
KELLERVILLE... DOZIER... DODSON...
BRISCOE... ALLISON... MOBEETIE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 176.
LAT...LON 3476 10053 3562 10053 3562 10000 3475 9999
TIME...MOT...LOC 2358Z 260DEG 49KT 3562 10017 3511 9996
3477 9995
$$
LG816
WWUS54 KAMA 150021
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
621 PM CST FRI DEC 14 2012
TXC087-483-150031-
/O.CAN.KAMA.SV.W.0238.000000T0000Z-121215T0045Z/
WHEELER TX-COLLINGSWORTH TX-
621 PM CST FRI DEC 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR COLLINGSWORTH AND WHEELER
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3476 10053 3562 10053 3562 10000 3475 9999
TIME...MOT...LOC 0021Z 260DEG 49KT 3567 9979 3516 9958
3482 9958
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 14, 3:03 PM CST, 2 hours 10 minutes earlier.
Area forecast discussion, Dec 14, 3:03 PM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
303 PM CST FRI DEC 14 2012
.DISCUSSION...
BIGGEST CONCERN WILL BE FOR THE FIRST 6 HOURS OF THIS FORECAST.
BEYOND THAT...EXPECT AN ACTIVE...ALBEIT DRY...WEATHER PATTERN FOR THE
REMAINDER OF THE WEEK.
FOR THIS EVENING...LINE OF STORMS JUST STARTING TO ENTER THE WESTERN
PANHANDLES NOW. VWP FROM CANNON RADAR AS WELL AS SODAR DATA FROM
HEREFORD INDICATE WINDS OF 30 TO 50 KT WITHIN LOW LEVELS.
THUS...STRONG WINDS WILL BE THE PRIMARY HAZARD. HOWEVER...DESPITE
ONLY MODEST CAPE VALUES...SHEAR VALUES OF 50KT OR MORE COULD MEAN A
MINOR HAIL THREAT AS WELL. THE LINE OF STORMS SHOULD MOVE THROUGH AT
40 TO 50KT...AS SUCH...EXPECT ALL OF THE STORMS TO EXIT THE REGION
BEFORE MIDNIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF
THE TEXAS PANHANDLE THROUGH 8 PM CST...AT WHICH TIME THE SEVERE
THREAT SHOULD DIMINISH.
TOMORROW AND SUNDAY...SURFACE PRESSURE GRADIENT WILL DECREASE
SOME...BUT STILL BE HIGH ENOUGH FOR THE REGION TO SEE BREEZY OR WINDY
CONDITIONS THROUGH MID DAY SUNDAY. IN ADDITION...A WEAK COLD FRONT
SHOULD MOVE THROUGH THE REGION SATURDAY NIGHT.
NEXT WEEK...RATHER QUIET PATTERN SETS UP FOR THE FIRST PART OF THE
WEEK...WITH ONLY A BROAD UPPER LEVEL RIDGE BUILDING IN THROUGH
WEDNESDAY. BY WEDNESDAY OR THURSDAY...A STRONG COLD FRONT IS EXPECTED
TO PUSH THROUGH THE REGION. THERE ARE STILL SOME DIFFERENCES BETWEEN
THE GFS AND ECMWF...SO STAYED CLOSE TO THE PREVIOUS FORECAST.
JOHNSON
&&
.FIRE WEATHER...
WINDY OR BREEZY CONDITIONS ARE EXPECTED THROUGH THE WEEKEND. AT THIS
TIME HOWEVER...RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE
20 PERCENT. HOWEVER...FOR TOMORROW...CONDITIONS WILL BE CLOSE TO
ELEVATED...AND WILL HAVE TO REEVALUATE THE FORECAST RELATIVE HUMIDITY
VALUES ONCE THE COLD FRONT MOVES THROUGH THIS EVENING.
JOHNSON
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 32 58 32 52 27 / 10 0 0 0 0
BEAVER OK 31 61 30 53 25 / 40 0 0 0 0
BOISE CITY OK 30 56 28 48 20 / 5 0 0 0 0
BORGER TX 36 61 35 52 29 / 20 0 0 0 0
BOYS RANCH TX 33 58 30 53 26 / 5 0 0 0 0
CANYON TX 31 59 31 53 25 / 5 0 0 0 0
CLARENDON TX 36 62 35 57 30 / 20 0 0 0 0
DALHART TX 25 56 26 50 20 / 5 0 0 0 0
GUYMON OK 31 58 30 52 23 / 20 0 0 0 0
HEREFORD TX 31 58 30 53 24 / 5 0 0 0 0
LIPSCOMB TX 35 61 32 53 26 / 40 0 0 0 0
PAMPA TX 34 55 32 53 27 / 20 0 0 0 0
SHAMROCK TX 36 62 35 57 28 / 40 0 0 0 0
WELLINGTON TX 36 64 35 61 30 / 40 0 0 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: DEAF SMITH...OLDHAM...POTTER...RANDALL.
OK...NONE.
&&
15/16Hazardous weather outlook, Dec 14, 2:38 PM CST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 238 PM CST FRI DEC 14 2012 OKZ001>003-TXZ001>020-151200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 238 PM CST FRI DEC 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON AND OVER THE FAR EASTERN SECTIONS THIS EVENING. WIND GUSTS ABOVE 60 MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS...MAINLY OVER LOCATIONS IN THE SOUTHERN AND CENTRAL TEXAS PANHANDLE. IN ADDITION...SOME HAIL UP TO QUARTER SIZE IS POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE TEXAS PANHANDLE THROUGH 8 PM CST. STRONG SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED BEHIND THE MAIN LINE OF STORMS AND COLD FRONT LATE THIS AFTERNOON IN THE SOUTHWESTERN TEXAS PANHANDLE. A WIND ADVISORY IS IN EFFECT FOR THIS AREA UNTIL 6 PM TODAY. IN ADDITION...CAUTION IS ADVISED ON AREA LAKES TODAY AND TONIGHT DUE TO THE BREEZY TO WINDY CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER MUCH OF THE TEXAS PANHANDLE THROUGH EARLY THIS EVENING. JOHNSON
In the hours before
Local storm report, Dec 14, 4:40 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
440 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 2 W TIMBERCREEK CANYON 35.06N 101.85W
12/14/2012 RANDALL TX EMERGENCY MNGR
*** 1 FATAL *** SEMI ROLL OVER AT MCAFEE RD AND
WASHINGTON
&&
EVENT NUMBER AMA1200741
SFJSpecial weather statement, Dec 14, 4:42 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 442 PM CST FRI DEC 14 2012 TXZ009-014-019-142315- DONLEY TX-GRAY TX-ROBERTS TX- 442 PM CST FRI DEC 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR ROBERTS...GRAY AND DONLEY COUNTIES UNTIL 515 PM CST... AT 439 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF STINNETT TO 11 MILES WEST OF BRICE...MOVING EAST AT 65 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... PAMPA... MIAMI... CLARENDON... MCLEAN... LORA... LELIA LAKE... LEFORS... LAKE MCCLELLAN... KINGSMILL... HOWARDWICK... HEDLEY... GREENBELT LAKE... CODMAN... ALANREED... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 146. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3475 10109 3606 10108 3605 10054 3474 10055 TIME...MOT...LOC 2241Z 271DEG 56KT 3585 10112 3468 10105 LG
Local storm report, Dec 14, 4:43 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
443 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 1 S BORGER 35.64N 101.40W
12/14/2012 M0.75 INCH HUTCHINSON TX TRAINED SPOTTER
GUSTY WINDS TO 55 MPH ALSO OBSERVED.
&&
EVENT NUMBER AMA1200742
FENNERLocal storm report, Dec 14, 4:45 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
445 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND GST CLAUDE 35.11N 101.36W
12/14/2012 E60 MPH ARMSTRONG TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1200743
JACKSONLocal storm report, Dec 14, 4:46 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
446 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 W TIMBERCREEK CANYON 35.06N 101.88W
12/14/2012 RANDALL TX EMERGENCY MNGR
RADIO TOWER BLOWN DOWN...LYING OVER RAILDROAD TRACKS
&&
EVENT NUMBER AMA1200744
SFJLocal storm report, Dec 14, 5:04 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
504 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TORNADO 5 SSE CLARENDON 34.87N 100.86W
12/14/2012 DONLEY TX TX DPS
DAMAGE TO A BARN
&&
EVENT NUMBER AMA1200745
SFJThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 6:30 AM CST | Wind Advisory | AMA | Deaf Smith, Oldham, Potter, Randall | 12 hr |
| Dec 14, 2:17 PM CST | Special Weather Statement | AMA | Deaf Smith, Oldham | 28 min |
| Dec 14, 2:32 PM CST | Special Weather Statement | AMA | Deaf Smith, Oldham | 28 min |
| Dec 14, 2:40 PM CST | Special Weather Statement | AMA | Deaf Smith, Oldham | 35 min |
| Dec 14, 2:54 PM CST | Special Weather Statement | AMA | Oldham | 36 min |
| Dec 14, 3:05 PM CST | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 55 min |
| Dec 14, 3:25 PM CST | Severe Thunderstorm Warning | AMA | Moore, Potter, Randall | 95 min |
| Dec 14, 4:03 PM CST | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Hutchinson | 73 min |
| Dec 14, 4:12 PM CST | Areal Flood Advisory | AMA | Potter, Randall | 108 min |
| Dec 14, 4:19 PM CST | Tornado Warning | AMA | Armstrong, Carson | 26 min |
| Dec 14, 4:42 PM CST | Special Weather Statement | AMA | Donley, Gray, Roberts | 33 min |
| Dec 14, 4:48 PM CST | Severe Thunderstorm Warning | AMA | Donley, Gray | 52 min |
| Dec 14, 4:53 PM CST | Tornado Warning | AMA | Donley | 27 min |
| Dec 14, 4:54 PM CST | Tornado Warning | AMA | Gray | 26 min |
| Dec 14, 5:39 PM CST | Special Weather Statement | AMA | Hemphill, Lipscomb | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.